Goharimanesh, Masoud, Akbari, Aliakbar. (1394). Optimum parameters of nonlinear integrator using design of experiments based on Taguchi method. , 46(2), 233-241. doi: 10.22059/jcamech.2015.55532
Masoud Goharimanesh; Aliakbar Akbari. "Optimum parameters of nonlinear integrator using design of experiments based on Taguchi method". , 46, 2, 1394, 233-241. doi: 10.22059/jcamech.2015.55532
Goharimanesh, Masoud, Akbari, Aliakbar. (1394). 'Optimum parameters of nonlinear integrator using design of experiments based on Taguchi method', , 46(2), pp. 233-241. doi: 10.22059/jcamech.2015.55532
Goharimanesh, Masoud, Akbari, Aliakbar. Optimum parameters of nonlinear integrator using design of experiments based on Taguchi method. , 1394; 46(2): 233-241. doi: 10.22059/jcamech.2015.55532


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.